Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some integral characterizations of absolute continuity


Author: William D. L. Appling
Journal: Proc. Amer. Math. Soc. 18 (1967), 94-99
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9939-1967-0204607-7
Addendum: Proc. Amer. Math. Soc. 24 (1970), 788-793.
MathSciNet review: 0204607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. D. L. Appling, Interval functions and the Hellinger integral, Duke Math. J. 29 (1962), 515-520. MR 0140659 (25:4075)
  • [2] -, Characterizations of some absolutely continuous additive set functions, Rend. Circ. Mat. Palermo (2) 12 (1963), 347-352. MR 0169966 (30:209)
  • [3] -, Interval functions and absolute continuity, Illinois J. Math. 8 (1964), 439-445. MR 0165065 (29:2356)
  • [4] -, A uniqueness characterization of absolute continuity, Monatsh. Math. 70 (1966), 97-105. MR 0194576 (33:2786)
  • [5] E. Hellinger, Die orthogonalinvarianten quadratischer Formen von unendlichvielen Variablen, Dissertation, Göttingen, 1907.
  • [6] A. Kolmogoroff, Untersuchungen über den Integralbegriff, Math. Ann. 103 (1930), 654-696. MR 1512641

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204607-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society